MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-1511
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that during reprocessing, the connecting tube was popping off.The connecting tube could not be connected to the channel connector in the reprocessing basin.There were no reports of patient harm associated with this event.Subsequently, the customer reported that the device is not being returned because the problem was resolved.The issue was due to user error.This complaint is related to patient identifier (b)(6) (lf-gp/serial number: unknown).
 
Additional Manufacturer Narrative
The subject device referenced in this report is currently working correctly and will not be returned for evaluation; therefore, the device evaluation could not be completed.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.
 
Event or Problem Description
This complaint is related to patient identifier (b)(6) (oer-pro/endoscope reprocessor/serial number: unknown).
 
Additional Manufacturer Narrative
Updated: d8, h6.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Section g2 was corrected to additionally indicate that the initial reporter is a healthcare professional.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of the connecting tube was due to user error.It is possible that the tube was not pushed enough until it clicked during connection.The instruction manual identifies the following verbiage, which may have prevented the phenomenon: ¿over time, the connecting tube will deteriorate because it is subject to wear with each use.If any of the following are found with the connecting tube, do not use it and replace it with a new one.Connecting a defective tube could prevent the effectiveness of the cleaning and high-level disinfection process.Move the lock levers of the connecting tube to make sure that they function properly and are not broken.Connect each connector firmly by pushing until the connector clicks into place.After connection, pull the connector gently to confirm that it cannot be disconnected easily.¿ olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16587933
Report Number9610595-2023-04797
Device Sequence Number6099745
Product Code FEB
UDI-Device Identifier04953170234002
UDI-Public04953170234002
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1511
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer03/23/2023
05/09/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date03/28/2023
06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OER-PRO/ENDOSCOPE REPROCESSOR.
Patient SexUnknown